MathSciNet Relay Station
MathSciNet bibliographic data
MR236341 (38 #4637) 28.20
Himmelberg, C. J.; Van Vleck, F. S. Some selection theorems for measurable functions. Canad. J. Math. 21 1969 394–399.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement